# SDR BAQA082909

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N522ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0144
- Aircraft time: 1,546 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: C17027AA01
- Part serial: 416
- Condition: Malfunctioned
- Location: Attitude
- Part time: 1,546 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE INDICATOR FAILED FAR 91-411 CHECK.  ALTITUDE OUT OF LIMITS.  REPLACED WITH SERVICEABLE UNIT.
